Limit theorems for extremes of strongly dependent cyclo-stationary χ-processes

被引:20
|
作者
Tan, Zhongquan [1 ]
Hashorva, Enkelejd [2 ]
机构
[1] Jiaxing Univ, Coll Math Phys & Informat Engn, Jiaxing 314001, Peoples R China
[2] Univ Lausanne, Dept Actuarial Sci, Fac Business & Econ, UNIL Dorigny, CH-1015 Lausanne, Switzerland
基金
瑞士国家科学基金会;
关键词
Gaussian process; Cyclo-stationary process; chi-process; Gumbel limit law; Limit theorem; Seleznjev pth-mean convergence theorem; Piterbarg inequality; CROSSINGS; EXCURSIONS; SOJOURNS; VALUES;
D O I
10.1007/s10687-013-0170-9
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this paper, with motivation from the paper of Konstant et al. (Lith Math J 44:196-208, 2004) we derive limit theorems for the maximum of strongly dependent cyclo-stationary -processes. Further, under a global Holder condition we show that Seleznjev pth-mean convergence theorem holds.
引用
收藏
页码:241 / 254
页数:14
相关论文
共 50 条
  • [1] Limit theorems for extremes of strongly dependent cyclo-stationary χ-processes
    Zhongquan Tan
    Enkelejd Hashorva
    [J]. Extremes, 2013, 16 : 241 - 254
  • [2] Distortion Rate Function of Cyclo-Stationary Gaussian Processes
    Kipnis, Alon
    Goldsmith, Andrea J.
    [J]. 2014 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY (ISIT), 2014, : 2834 - 2838
  • [3] LIMIT THEOREMS FOR STATIONARY GAUSSIAN PROCESSES
    RYZHOV, YM
    [J]. THEORY OF PROBILITY AND ITS APPLICATIONS,USSR, 1965, 10 (01): : 132 - &
  • [4] Limit theorems for locally stationary processes
    Kawka, Rafael
    [J]. STATISTICAL PAPERS, 2021, 62 (06) : 2557 - 2571
  • [5] Limit theorems for locally stationary processes
    Rafael Kawka
    [J]. Statistical Papers, 2021, 62 : 2557 - 2571
  • [6] Separation of instantaneous mixtures of cyclo-stationary sources
    Jallon, Pierre
    Chevreuil, Antoine
    [J]. SIGNAL PROCESSING, 2007, 87 (11) : 2718 - 2732
  • [7] Nonparametric modelling of cyclo-stationary Markovian processes - Part II: prediction and dimension reduction
    Monbet, V
    Marteau, PF
    Ailliot, P
    [J]. PROCEEDINGS OF THE FOURTEENTH (2004) INTERNATIONAL OFFSHORE AND POLAR ENGINEERING CONFERENCE, VOL 3, 2004, : 145 - 151
  • [8] LIMIT THEOREMS ON SELF-NORMALIZED RANGE FOR WEAKLY AND STRONGLY DEPENDENT PROCESSES
    MANDELBROT, BB
    [J]. ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1975, 31 (04): : 271 - 285
  • [9] LIMIT THEOREMS INVOLVING STATIONARY POINT PROCESSES
    CRANWELL, RM
    WEISS, NA
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1975, 22 (04): : A477 - A477
  • [10] Non parametric modelling of cyclo-stationary markovian processes - Part I: Simulation of multivariate sea state processes
    Monbet, V
    Marteau, PF
    [J]. PROCEEDINGS OF THE FOURTEENTH (2004) INTERNATIONAL OFFSHORE AND POLAR ENGINEERING CONFERENCE, VOL 3, 2004, : 138 - 144